Time-Dependent Solution of the Two-Server Queue Fed by General Arrival and Exponential Service Time Distributions
Operations Research · 1962 · Volume 10 · Issue 3
Abstract
In this paper the queuing system GI / M /2 has been studied by using the “Phase” method. The Laplace transform of the time-dependent probability generating function and the steady-state solutions have been obtained. When the arrival time distribution is exponential, the results correspond to those obtained by Saaty (Saaty, T. L. 1960. Time-dependent solution of the many-server Poisson queue. Opns Res. 8 755–772.) for the queuing process M / M /2.
Enable JavaScript for citation tools and additional paper interactions.